Problem of muscle

Hi, I’m a 34 year old Italian guy.
I am a father I have a child of 2 and a half years.
I started taking finasteride from January 2014 to interrupt in May 2019.
Initially I took finasteride divided by 6 then after 8 months divided by 8 and then by the second year 0.5 every 2 days.
I took numerous breaks, even very long ones, after the second year, 5 months.
Then I always started again in small doses 0.5 every 2 days.
I have always suffered from both bruxism and cervical injuries, which caused a bad accident 7 years ago with my back.In the last year of 2018, since I was not using the bite, my dentist, by means of a check, tells me that I should take it because my teeth were wearing out and they brought me a malocclusion problem.
So I buy a bite in the pharmacy but this bite brought up to May 2019 made me even worse because at some point my ears became inflamed especially on the left, thus causing problems with ringing and ear pain as if it were muffled especially in left.
In the meantime I stopped with finasteride in May because I didn’t want to be a slave to take a drug forever.
The pain in the neck and shoulders according to the dentist and orthopedist may be due to the mouth and bruxism.
I made a dent at the dentist in September. The teeth do not hurt me anymore but the ear is always buzzing and as if it were inflamed.
At the same time I joined swimming for a week and I have back therapy.
I can swim for 40 minutes or walk for an hour without particular effort.
Sexually I have no sides I can stay in bed with my wife and do self-eroticism even twice a day.
But I feel worried because I read that finasteride can cause muscle and ear problems.
In the month of August I went on vacation for 20 days at the beach and it seemed to me to be better both with my ear and my neck.
Monday I will go to a neurologist for a visit and then later to an otorino.
In your opinion, finasteride can be the cause of this discomfort.?

Thank for the support and sorry for my English.

Ciao, sono italiano anche io.
Sarò onesto, dubito si tratti di un problema legato alla finasteride.
Prima di questo calvario, ho sofferto anche io di bruxismo. Da allora, ho anche un acufene all’orecchio destro, insopportabile. Per oltre quattro mesi, ho sofferto di tensione muscolare che partiva dalla cervicale e si diffondeva su tutte le spalle.
Fai bene a rivolgerti al neurologo.
Semplicemente, se prova a farti credere che il tuo problema vada curato con un qualsiasi antidepressivo, specialmente se agisce sulla serotonina, pensci su 10 volte.
Abbi fede, il tuo è un problema risolvibile.
In bocca al lupo!

Ciao grazie dei consigli.
Cercherò di mantenere la calma però secondo me la finasteride c’entra. Spero solo di venirne fuori.

Cortisolo 17.7
Proteina c 0.3
Tas 138
Reuma test 11
Prolattina 9.8
Fsh 2.70
Lh 1.60
Testosterone 322.12
Testosteronr libero 14.5
Beta estradiolo 29.60
Vitamina d 35.9

I have had hormonal tests done and I have low testosterone and high estradiol. Low lh along with fsh. Ipogonandismo.
My problem is not an erection but inflamed muscles really hurt me.
I also have ringing in my ear. I quit finasteride 4 months ago.
The doctor proposed a therapy with clomiphene and proviron.

Risultati di ricerca
Risultato di traduzione
Italiano
Inglese
Oltre ai muscoli ho il glande rattrappito e la pelle in alcuni punti dle corpo tipo mani e piedi secca. Vampate di calore. Per il momento ho paura di prendere clomifene e proviron.
Sto assumendo vitamina d3 5000ui,glicinato di magnesio, rhodea rosea, cerco di mangiare bene e camminare 30min al giorno.
Ho 35 anni e un figlio e una moglie stupendi. Mi sento così stupido,mi sono avvelenato con finasteride. Piango spesso ed emotivamente mi sento giù di morale. Avevo così tanta energia. Ho perso 4 kg in 4 mesi. Le articolazioni sono rumorose e i muscoli del corpo sopratutto della colonna vertebrale mi fanno davvero male.
Ho anche ordinato del tribulus terrestris. So che sono pochi mesi dalla cessazione del farmaco. Quindi se si puo recuperare qualcosa ci vuole tempo.
In addition to the muscles, I have a shriveled glans and the skin in some points of the body such as dry hands and feet. Hot flashes. For the moment I am afraid of taking clomiphene and proviron.
I’m taking vitamin d3 5000ui, magnesium glycinate, rhodea rosea, I try to eat well and walk 30min a day.
I am 35 years old and have a wonderful son and wife. I feel so stupid, I poisoned myself with finasteride. I cry a lot and emotionally I feel moral. I had so much energy. I lost 4 kg in 4 months. The joints are noisy and the muscles of the body especially in the spine make me really sick.
I also ordered the tribulus terrestris. I know it’s only a few months since the drug stopped. So if you can get something back it takes time.

Help please.

Hi @Preoccupato, I’m so sorry to read of your recent struggles. You have side effects so many of us know all too well. My advice would be to avoid the Clomiphene, Proviron and Tribulus. These substances all exert modulating affects on the endocrine system in quite different ways and many have worsened their situation, some dramatically, in using them or substances like them.

It may seem difficult to not actively try to remediate your current state with something but you are “only” four months post cessation of Finasteride; many patients with PFS report varying improvements in their condition given more time. I think it would be a mistake for you to start meddling with your hormones so relatively early in having PFS.

Try to take care as best as you can during this period and know that there are many dedicated and talented individuals working very hard to further progress this problem scientifically for all of our benefit. You can contribute directly to aiding this effort by completing our patient survey. It should only take about an hour of your time and will save your progress as you go so you don’t have to fill it out in one session.

The questionnaire form will be done as soon as possible.
In the first month of the crash the doctor and I, not understanding what it was, prescribed a relaxing of mine called sirdalud which I took for 20 days. Anyway, I know it’s better not to take anything and give the body time to recover. In fact for a hormonal therapy I will wait.
Now I take only magnesium and Vitamina d 3 5000ui.end valeriana for slepp.

Vitamin d might not be a good idea. Is 5000ui a high dose?

People here have had problems with it.

1 Like

Until now I have always taken a dose of vitamin D equal to 3000 and I had no problems is the only thing that together with magnesium gives me some moments with less pain.

I can’t comment on what it may or may not be doing for you, I just know that high dose vitamin d has been a problem here.

Ho letto ma l’utente aveva preso una dose da 50000 ui in una sola giornata.